Things Are Changing!
The migration of TuDiabetes has begun
Content created between now and the launch of our new site on April 20th will NOT be moved to that new home, but our community values and Terms of Service still apply during this time.We are not accepting new members during this transition period. If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
Heres the story:I went out yesterday afternoon to lay in the sun around 1...I live in North Dakota so this weather is insane for now.1:00pm- laid in sun for 2 hours (I didn't expect to be out that…Continue
Usually, I get a little lightheaded when I stand up too fast, I just hold onto a wall for a couple seconds and it goes away. My vision will go dark/blur and then it will all normal.Well, just a…Continue
So as I posted earlier, I'm on the OmniPod now, and I like it...when its working. Sometimes I get so frustrated when a pod errors on me I just go to shots for the rest of the day because I don't want…Continue